RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 132–145 (Mi izv1108)  

This article is cited in 1 scientific paper (total in 1 paper)

A proof of asymptotic completeness, uniformly in the number of particles

D. D. Botvich, V. A. Malyshev


Full text: PDF file (688 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 139–153

Bibliographic databases:

UDC: 517.98
MSC: Primary 81F10; Secondary 81C12, 47A40
Received: 03.05.1988

Citation: D. D. Botvich, V. A. Malyshev, “A proof of asymptotic completeness, uniformly in the number of particles”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 132–145; Math. USSR-Izv., 36:1 (1991), 139–153

Citation in format AMSBIB
\Bibitem{BotMal90}
\by D.~D.~Botvich, V.~A.~Malyshev
\paper A proof of asymptotic completeness, uniformly in the number of particles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 132--145
\mathnet{http://mi.mathnet.ru/izv1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044051}
\zmath{https://zbmath.org/?q=an:0715.47007|0702.47004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..139B}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 139--153
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001955}


Linking options:
  • http://mi.mathnet.ru/eng/izv1108
  • http://mi.mathnet.ru/eng/izv/v54/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Manita, “Properties of translationally invariant quantum-dynamical semigroups”, Theoret. and Math. Phys., 89:3 (1991), 1271–1281  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:222
    Full text:67
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019